# SDR DALA2024091008892

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0545975) CORROSION ON FORWARD CARGO BAY AFT BULKHEAD LOWER SUPPORT STA 500L, STR 25L - STR 25R, WL 158. REMOVED AND REPLACED IAW B737-900 SRM 51-10-02-0G, SRM 51-40-02-0G AND DWG. 143A9481.
